MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 7115-0011
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a scorpio baseplate was reported.The event was not confirmed.Method & results: device evaluation: not performed as product was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.  complaint history review: there have been no other events for the reported lot id.Conclusions: it was reported that there was a revision of knee due to loosening.The exact cause of the event could not be determined because further information such as x - ray and other medical records are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as insufficient information was received.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
As reported: "dr.Performed a right knee revision due to loosening." a senes 7000 tibial component, scorpio-flex tibial insert, and cr femoral component were revised.There are no allegations against the liner, and the femoral component was revised to convert to a different knee system.Spoke to rep: confirmed that no further information would be released by the hospital or surgeon.

Brand Name
SERIES 7000 STANDARD TIBIA
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11523072
Report Number0002249697-2021-00492
Device Sequence Number4497716
Product Code JWH
UDI-Device Identifier07613327033380
UDI-Public07613327033380
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K910990
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2008
Device Model Number7115-0011
Device Catalogue Number7115-0011
Device Lot NumberT03N753
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR